Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Bruise due to prednisone, rheumatoid arthritis

I have been taking prednisone for approx. 20 years. On my lower legs, I have staining which is what my doctor calls this discoloration from bruising due to the prednisone. Is there any way I can get rid of this or at least fade it? It is a light to medium brown color, starts at the bottom of my leg and goes up half way between my foot and knee on both legs. Because of this, I do not feel comfortable wearing shorts. I take the prednisone for rhuematoid arthritis . Thanks. YYYY@YYYY
Asked On : Sat, 17 Mar 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Dec 2013
I can understand your concern for the bruise marks. Your doctor is correct in his diagnosis that after log term steroid consumption you can get thinning of skin and other side effects.
You can ask your rheumatologist to change the steroid with certain safer immunomodulator drugs. You can go for laser therapy to reduce these prominent veins.
Answered: Wed, 20 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor